MathSciNet Relay Station
MathSciNet bibliographic data
MR1509395 DML
Plancherel, M.; Rotach, W.; Sur les valeurs asymptotiques des polynomes d'Hermite $H_n(x)=(-I)^n e^{\frac{{x^2}}{2}} \frac{{d^n }}{{dx^n }}\left({e^{-\frac{{x^2}}{2}}}\right)$. (French) Comment. Math. Helv. 1 (1929), no. 1, 227–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement